# SDR 99UAL900142

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Diehl Gmbh &, 321430
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED. SHOWS EPSU 28VDC EMER L. SUPPLEMENTAL DATA UPDATE 28 VDC FAULT WAS DETECTED AT THE EMERGENCY POWER SUPPLY UNIT (11WL) AND GAVE A FAULT MESSAGE 'EPSU 28 VDC EMER L'. THE BATTERY WAS REPLACED AND THE TEST WAS FOUND NORMAL.
